I was diagnosed with CML about 4 months ago. I tried Gleevac but found it caused too much water retention (my eyes became so puffy and swollen, I could not see). I was then put on Tasigna which had its own particular side effects for me. I have allergies and developed a rash with itching on my head, face, neck, arms and torso. I have been able to control the itching on my body but not my scalp. Has anyone else experienced this situation and what did you do (or take) to alleviate the scalp itching (which is rather intolerable)? I also am coping with very dry/reddened skin on my face (for which I use a liberal amount of cream). KariSlye
For me tasigna side effects are constantly changing. For your scalp, try Scalpicin or get your doctor to prescribe a cortosone based scalp liquid. That should help. The rash will probably go away eventually. I had one in the winter when I first started taking tasigna. With warm weather, it's better.
This may sound nuts, but at night I use vinegar and water on my scalp itching and all the other rashes Tasigna seems to cause. Mild stinging at first, then itching subsides and I can sleep. Yes, it smells bad for an hour or so, but I would do anything to get relief. Another thing I've found is that holding an ice pack against itch stops the cycle. My itching seems to always be worse at night. Also, if I keep skin hydrated with Eucerin, daytime itching is less. Just a little, because the stuff is thick and sticky.
- Tasigna Information for Consumers
- Tasigna Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tasigna (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2010 • 4 answers
Posted 19 May 2011 • 3 answers
Posted 23 Jun 2015 • 2 answers
Posted 24 Aug 2015 • 2 answers
Posted 7 May 2016 • 0 answers